# SDR AALA20050099

- Difficulty date: February 7, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T1181/07 - UNABLE TO RETRACT NOSE GEAR AFTER TAKEOFF.  RAN CHECKLIST.  NO DAMAGE TO NOSE GEAR AREA.  FOUND NOSE STRUT FLAT.  REPLACED SCHRADER VALVE AND SERVICED NOSE GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
